MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION URETERAL CATHETER; CATHETER, URETHRAL

BOSTON SCIENTIFIC CORPORATION URETERAL CATHETER; CATHETER, URETHRAL
Model Number M0064002111
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima ureteral catheter drainage device was used in the ureter during a ureteroscopy procedure performed on (b)(6) 2020.According to the complainant, during the procedure, it was noted that the catheter broke off at the end and created a barbed sharp tip.Reportedly, the broken catheter was removed from the scope, and the procedure was completed with another flexima ureteral catheter drainage.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: block b5 block a2: patient's exact age is unknown; however it was reported that the patient was over the age of 18.Block h6: problem code 1069 captures the reportable issue of catheter broken.Conclusion code 4316 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima ureteral catheter drainage device was used in the ureter during a ureteroscopy procedure performed on (b)(6), 2020.According to the complainant, during the procedure, it was noted that the catheter broke off at the end and created a barbed sharp tip.Reportedly, the broken catheter was removed from the scope, and the procedure was completed with another flexima ureteral catheter drainage.There were no patient complications reported as a result of this event.**additional information received on (b)(6) 2020** reportedly, the tip broke off during unpacking.

Brand Name
URETERAL CATHETER
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11010942
Report Number3005099803-2020-06168
Device Sequence Number17042766
Product Code GBM
UDI-Device Identifier08714729342168
UDI-Public08714729342168
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K870694
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2022
Device Model NumberM0064002111
Device Catalogue Number400-211
Device Lot Number0024863602
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1